MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS UNKNOWN FX SYSTEM; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS UNKNOWN FX SYSTEM; REVERSE SHOULDER PROSTHESIS
Catalog Number 203-0906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 4 months due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 16 weeks after the prior revision surgery, which occurred on (b)(6) 2025 and was recorded in per 25-369, with the primary fx case unable to be located.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A glenosphere of unknown reference number and a 36 mm + 6 humeral stability cup were explanted.These items were replaced with a 40 mm eccentric glenosphere, a 40 mm + 3 humeral stability cup, a 9 mm spacer, and 3 screws.

Brand Name
UNKNOWN FX SYSTEM
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key23100225
Report Number3014128390-2025-00055
Device Sequence Number8617645
Product Code PHX
UDI-Device Identifier03701037315408
UDI-Public03701037315408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number203-0906
Device Lot NumberU0937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: UNKNOWN LOT: UNKNOWN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown